# SDR DALA2015071704447

- Difficulty date: July 16, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON THE FUSELAGE SKIN BS 106, LONGERON 28L  AT NLG CUTOUT.   THE SKIN WAS REPAIRED IAW SRM 51-30-02, 51-30-5, 51-10-3 PAR 21 AND 14, AND DWG 5913421, REV V.
